... having from it I am also having bad hot flashes in my head too Dr just started me on effexor to hopefully help them some days I will have one every half hr to 45 min all day n night they wake me up..the Dr said he's not sure what's causing the hot flashes but just seems to tell me its just part of post concussion syndrome has any one else experienced these after hitting ur head n what's causing them please
What do you think is the dosage of Effexor you take during one day? What is the dosage you are taking every half hour or so? How long does your doctor think you should take Effexor for? Just a little warning, I know you have not been on Effexor long, but you could get some kind of withdrawal when you stop. Not an easy drug to withdraw from. Did your doctor not think ordinary painklillers would do the job just as well?
Sorry, too many questions. I am just a bit concerned. The main question is, is the Effexor helping with your problem? Let us know how you are now.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2010 • 1 answer
Posted 25 Feb 2014 • 1 answer
Help, need feedback, head injury, migraines, memory loss, narcoleptic type activity, balance issues?
Posted 13 May 2014 • 2 answers
Has anybody else had an experience with hot flashes that arent due to menopause. on the 4th of july?
Posted 5 Sep 2014 • 1 answer
Posted 11 Sep 2016 • 0 answers